A Hyperbolic Rational Model for Unconstrained Non-Linear Optimization
AL-Rafidain Journal of Computer Sciences and Mathematics,
2006, Volume 3, Issue 2, Pages 11-22
AbstractWe consider a class of invariant Hyperbolic scaling of a strictly convex quadratic function, to extend the family of the conjugate gradient methods for solving unconstrained minimization problems. An algorithm is derived and evaluated numerically. The results indicate that, in general, the new algorithm is superior to the classical standard CG-algorithm.
- Article View: 58
- PDF Download: 76